MathSciNet Relay Station
MathSciNet bibliographic data
MR597811 22E46 (43A80)
Goodman, Roe; Wallach, Nolan R. Whittaker vectors and conical vectors. J. Funct. Anal. 39 (1980), no. 2, 199–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement